SciELO - Scientific Electronic Library Online

vol.55 número1A note on the p-adic Kozyrev wavelets basisBoundedness of the Maximal Function of the Ornstein-Uhlenbeck semigroup on variable Lebesgue spaces with respect to the Gaussian measure and consequences índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google


Revista Colombiana de Matemáticas

versão impressa ISSN 0034-7426


DIAZ-MARIN, Homero  e  OSUNA, Osvaldo. Periodic solutions for a model of tumor volume with anti-angiogenic periodic treatment. Rev.colomb.mat. [online]. 2021, vol.55, n.1, pp.13-20.  Epub 04-Nov-2021. ISSN 0034-7426.

In this work, we consider the dynamics of a model for tumor volume growth under a drug periodic treatment targeting the process of angiogenesis within the vascularized cancer tissue. We give suffcient conditions for the existence and uniqueness of a global attractor consisting of a periodic solution. This conditions happen to be satisfied by values of the parameters tested for realistic experimental data. Numerical simulations are provided illustrating our findings.

Palavras-chave : Cancer treatment modelling; cooperative systems; periodic orbits; tumor development; angiogenesis.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )